# SDR A6WA202011247426

- Difficulty date: November 22, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 39,522 hours, 38,148 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 5399003
- Part serial: 2094B
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 18,906 hours, 18,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE ANTI ICE CAUTION MESSAGE IN FLIGHT WITH SYSTEM OFF.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RT ENGINE COWL ANTI-ICE SHUT OFF VALVE, IAW AWAC SUP 10-094.  OPERATIONS AND LEAK CHECK GOOD.
